# SDR IPXA2021012865016

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- Engine: Pwa PW4158
- System (JASC): 7110 · Engine Cowling System
- Part: Crank Assy
- Part number: 2214050523DM
- Condition: Cracked
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 NR 2 ENGINE NOSE INLET COWL HAS POSSIBLE CRACK AT 9 O'CLOCK POSITION ON AFT AREA GROUND ELBOW FITTING.  REPAIR IAW SRM 54-10-00 REPAIR NR 14.
